# SDR DALA2015022301552

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 30,243 hours, 20,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK IN SAV, NOTED FWD RT + LT OVERWING UPPER EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 33-51.
